| Model Number |
M00570530 |
| Medical Device Problem Code |
Activation Failure (3270)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/21/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Block h6: imdrf device code a150101 captures the reportable event of stent failure to expand.
Event or Problem Description
It was reported to boston scientific corporation that a wallflex biliary covered stent was to be implanted in the ampulla during an endoscopic retrograde cholangiopancreatography procedure (ercp) performed on (b)(6) 2024.During the procedure, the stent was successfully deployed.However, the stent did not expand.The procedure was completed with another wallflex biliary stent.There were no patient complications reported as a result of this event.